Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. A. Freiman
Title: Foundations of a structural theory of set addition
Additional book information: American Mathematical Society, Translations of Mathematical Monographs, vol. 37, 1973, vii+108 pp., $15.70.

Review Information:

Reviewer: Basil Gordon
Journal: Bull. Amer. Math. Soc. 81 (1975), 393-396
DOI: https://doi.org/10.1090/S0002-9904-1975-13751-7